# SDR 99ZZZX4259

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N486ER
- Make and model: Cessna 172R
- Aircraft serial: 17280670
- Engine: Lyc IO360L2A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Malfunctioned
- Location: Forward
- Part time: 1,069 hours
- Stage of operation: CR
- Nature of condition: E, R, J
- Precautionary procedure: A

## Discrepancy

DURING NORMAL CRUISE, THE CREW EXPERIENCED MOMENTARY ENGINE ROUGHNESS.  THE ENGINE WAS THOROUGHLY INSPECTED AND NO SUSPECT ITEMS WERE FOUND.
